Alert archive / Montana / High Wind Warnings in 2022
High Wind Warning 9, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Feb 3, 2022, 8:47 AM MST. It took effect at Feb 4, 2022, 12:00 AM MST. It was in force for 28 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2022, 8:47 AM MST (15:47 UTC)
- In effect from
- Feb 4, 2022, 12:00 AM MST
- Expired
- Feb 5, 2022, 3:36 AM MST
- In force
- 28 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted.
262 WWUS75 KTFX 031547 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 847 AM MST Thu Feb 3 2022 MTZ009-048-041200- /O.UPG.KTFX.HW.A.0005.220204T0700Z-220205T1100Z/ /O.NEW.KTFX.HW.W.0009.220204T0700Z-220205T1300Z/ Northern Rocky Mountain Front-Southern Rocky Mountain Front- Including the following locations: Marias Pass, Bynum, Choteau, Browning, Heart Butte, Logan Pass, and Augusta 847 AM MST Thu Feb 3 2022 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM MST SATURDAY... * WHAT...West winds 30 to 50 mph with gusts up to 75 mph expected. * WHERE...The Rocky Mountain Front. * WHEN...From Midnight tonight to 6 AM MST Saturday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Blowing and drifting snow may cause reductions in visibility and possibly partial lane blockages in the usual problem areas susceptible to significant drifting . PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ010-046-041200- /O.UPG.KTFX.HW.A.0005.220204T1300Z-220205T1100Z/ /O.NEW.KTFX.HW.W.0009.220204T1300Z-220205T1300Z/ Eastern Glacier-Eastern Pondera- Including the following locations: Cut Bank, Conrad, and Brady 847 AM MST Thu Feb 3 2022 ...HIGH WIND WARNING IN EFFECT FROM 6 AM FRIDAY TO 6 AM MST SATURDAY... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Eastern Glacier and Eastern Pondera Counties. * WHEN...From 6 AM Friday to 6 AM MST Saturday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Drifting snow may cause localized visibility reductions of travel surfaces. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ013-050-041200- /O.UPG.KTFX.HW.A.0005.220204T1900Z-220205T1100Z/ /O.NEW.KTFX.HW.W.0009.220204T1900Z-220205T1300Z/ Chouteau-Judith Basin- Including the following locations: Raynesford, Carter, Stanford, Fort Benton, Big Sandy, and Hobson 847 AM MST Thu Feb 3 2022 ...HIGH WIND WARNING IN EFFECT FROM NOON FRIDAY TO 6 AM MST SATURDAY... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Judith Basin and Chouteau Counties. * WHEN...From Noon Friday to 6 AM MST Saturday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...For Chouteau County, the high wind threat is along the State Highway 80 corridor south of Fort Benton and along and to the east of the Highwood Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ044-041200- /O.EXT.KTFX.HW.A.0005.220204T1300Z-220205T1300Z/ Toole- Including the following locations: Sunburst and Shelby 847 AM MST Thu Feb 3 2022 ...HIGH WIND WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... * WHAT...Southwest winds 20 to 35 mph with gusts up to 60 mph possible. * WHERE...Toole County. * WHEN...From Friday morning through late Friday night. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Blowing and drifting snow at times may cause localized visibility reductions. $$ MTZ012-045-049-041200- /O.EXT.KTFX.HW.A.0005.220204T1900Z-220205T1300Z/ Cascade-Liberty-Eastern Teton- Including the following locations: Whitlash, Fairfield, Cascade, Dutton, Chester, Great Falls, and Belt 847 AM MST Thu Feb 3 2022 ...HIGH WIND WATCH NOW IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT... * WHAT...Southwest winds 20 to 35 mph with gusts up to 60 mph possible. * WHERE...Cascade, Eastern Teton and Liberty Counties. * WHEN...From Friday afternoon through late Friday night. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Blowing and drifting snow at times may cause localized visibility reductions. $$ CC
5 follow-up statements
197 WWUS75 KTFX 031550 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 850 AM MST Thu Feb 3 2022 MTZ009-048-041200- /O.CON.KTFX.HW.W.0009.220204T0700Z-220205T1300Z/ Northern Rocky Mountain Front-Southern Rocky Mountain Front- Including the following locations: Marias Pass, Bynum, Choteau, Browning, Heart Butte, Logan Pass, and Augusta 850 AM MST Thu Feb 3 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM MST SATURDAY... * WHAT...West winds 30 to 50 mph with gusts up to 75 mph expected. * WHERE...The Rocky Mountain Front. * WHEN...From Midnight tonight to 6 AM MST Saturday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Blowing and drifting snow may cause reductions in visibility and possibly partial lane blockages in the usual problem areas susceptible to significant drifting . PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ010-046-041200- /O.CON.KTFX.HW.W.0009.220204T1300Z-220205T1300Z/ Eastern Glacier-Eastern Pondera- Including the following locations: Cut Bank, Conrad, and Brady 850 AM MST Thu Feb 3 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM FRIDAY TO 6 AM MST SATURDAY... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Eastern Glacier and Eastern Pondera Counties. * WHEN...From 6 AM Friday to 6 AM MST Saturday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Drifting snow may cause localized visibility reductions of travel surfaces. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ013-050-041200- /O.CON.KTFX.HW.W.0009.220204T1900Z-220205T1300Z/ Chouteau-Judith Basin- Including the following locations: Raynesford, Carter, Stanford, Fort Benton, Big Sandy, and Hobson 850 AM MST Thu Feb 3 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON FRIDAY TO 6 AM MST SATURDAY... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Judith Basin and Chouteau Counties. * WHEN...From Noon Friday to 6 AM MST Saturday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...For Chouteau County, the high wind threat is along the State Highway 80 corridor south of Fort Benton and along and to the east of the Highwood Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ044-041200- /O.CON.KTFX.HW.A.0005.220204T1300Z-220205T1300Z/ Toole- Including the following locations: Sunburst and Shelby 850 AM MST Thu Feb 3 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... * WHAT...Southwest winds 20 to 35 mph with gusts up to 60 mph possible. * WHERE...Toole County. * WHEN...From Friday morning through late Friday night. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Blowing and drifting snow at times may cause localized visibility reductions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MTZ012-045-049-041200- /O.CON.KTFX.HW.A.0005.220204T1900Z-220205T1300Z/ Cascade-Liberty-Eastern Teton- Including the following locations: Whitlash, Fairfield, Cascade, Dutton, Chester, Great Falls, and Belt 850 AM MST Thu Feb 3 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT... * WHAT...Southwest winds 20 to 35 mph with gusts up to 60 mph possible. * WHERE...Cascade, Eastern Teton and Liberty Counties. * WHEN...From Friday afternoon through late Friday night. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Blowing and drifting snow at times may cause localized visibility reductions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CC
490 WWUS75 KTFX 041045 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 345 AM MST Fri Feb 4 2022 MTZ044-042300- /O.UPG.KTFX.HW.A.0005.220204T1300Z-220205T1300Z/ /O.EXA.KTFX.HW.W.0009.220204T1900Z-220205T1300Z/ Toole- Including the following locations: Sunburst and Shelby 345 AM MST Fri Feb 4 2022 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 AM MST SATURDAY... * WHAT...West winds 30 to 40 mph, with gusts up to 65 mph expected. * WHERE...Toole County. * WHEN...From Noon today to 6 AM MST Saturday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ012-045-049-042300- /O.UPG.KTFX.HW.A.0005.220204T1900Z-220205T1300Z/ /O.EXA.KTFX.HW.W.0009.220204T1900Z-220205T1300Z/ Cascade-Liberty-Eastern Teton- Including the following locations: Whitlash, Fairfield, Cascade, Dutton, Chester, Great Falls, Kings Hill Pass, and Belt 345 AM MST Fri Feb 4 2022 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 AM MST SATURDAY... * WHAT...West winds 30 to 40 mph, with gusts up to 65 mph expected. * WHERE...Cascade, Eastern Teton and Liberty Counties. * WHEN...From Noon today to 6 AM MST Saturday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ011-014-047-051-054-042300- /O.EXA.KTFX.HW.W.0009.220204T1900Z-220205T1300Z/ Hill-Central and Southern Lewis and Clark-Blaine-Fergus-Meagher- Including the following locations: Hays, Lincoln, Lewistown Divide, Deep Creek Pass, Rudyard, Rocky Boy, Grass Range, Havre, Winifred, Helena, MacDonald Pass, Martinsdale, White Sulphur Springs, Rogers Pass, Lewistown, Chinook, Harlem, and Flesher Pass 345 AM MST Fri Feb 4 2022 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 AM MST SATURDAY... * WHAT...West winds 30 to 40 mph, with gusts up to 65 mph expected. * WHERE...Fergus, Meagher, Blaine, Hill and Central and Southern Lewis and Clark Counties. * WHEN...From Noon today to 6 AM MST Saturday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ009-048-042300- /O.CON.KTFX.HW.W.0009.000000T0000Z-220205T1300Z/ Northern Rocky Mountain Front-Southern Rocky Mountain Front- Including the following locations: Marias Pass, Bynum, Choteau, Browning, Heart Butte, Logan Pass, and Augusta 345 AM MST Fri Feb 4 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MST SATURDAY... * WHAT...West winds 35 to 50 mph, with gusts up to 75 mph expected. * WHERE...The Rocky Mountain Front. * WHEN...Until 6 AM MST Saturday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Blowing snow and areas of poor visibility are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ010-046-042300- /O.CON.KTFX.HW.W.0009.220204T1300Z-220205T1300Z/ Eastern Glacier-Eastern Pondera- Including the following locations: Cut Bank, Conrad, and Brady 345 AM MST Fri Feb 4 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MST SATURDAY... * WHAT...West winds 35 to 45 mph, with gusts up to 70 mph expected. * WHERE...Eastern Glacier and Eastern Pondera Counties. * WHEN...Until 6 AM MST Saturday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ013-050-042300- /O.CON.KTFX.HW.W.0009.220204T1900Z-220205T1300Z/ Chouteau-Judith Basin- Including the following locations: Raynesford, Carter, Stanford, Fort Benton, Big Sandy, and Hobson 345 AM MST Fri Feb 4 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 AM MST SATURDAY... * WHAT...West winds 30 to 40 mph, with gusts up to 70 mph expected. * WHERE...Judith Basin and Chouteau Counties. * WHEN...From Noon today to 6 AM MST Saturday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ Brusda
254 WWUS75 KTFX 042122 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 222 PM MST Fri Feb 4 2022 MTZ009-048-051200- /O.CON.KTFX.HW.W.0009.000000T0000Z-220205T1300Z/ Northern Rocky Mountain Front-Southern Rocky Mountain Front- Including the following locations: Marias Pass, Bynum, Choteau, Browning, Heart Butte, Logan Pass, and Augusta 222 PM MST Fri Feb 4 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MST SATURDAY... * WHAT...West winds 35 to 50 mph, with gusts up to 75 mph expected. * WHERE...The Rocky Mountain Front. * WHEN...Until 6 AM MST Saturday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Blowing snow and areas of poor visibility are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ010-046-051200- /O.CON.KTFX.HW.W.0009.000000T0000Z-220205T1300Z/ Eastern Glacier-Eastern Pondera- Including the following locations: Cut Bank, Conrad, and Brady 222 PM MST Fri Feb 4 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MST SATURDAY... * WHAT...West winds 35 to 45 mph, with gusts up to 70 mph expected. * WHERE...Eastern Glacier and Eastern Pondera Counties. * WHEN...Until 6 AM MST Saturday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ011>014-044-045-047-049>051-054-051200- /O.CON.KTFX.HW.W.0009.000000T0000Z-220205T1300Z/ Hill-Cascade-Chouteau-Central and Southern Lewis and Clark-Toole- Liberty-Blaine-Eastern Teton-Judith Basin-Fergus-Meagher- Including the following locations: Fairfield, Deep Creek Pass, Raynesford, Shelby, Martinsdale, Havre, MacDonald Pass, Rogers Pass, Sunburst, Lewistown Divide, Great Falls, Lewistown, Flesher Pass, Kings Hill Pass, Hays, Lincoln, Stanford, Rudyard, Cascade, Grass Range, Dutton, Chester, Chinook, Harlem, Big Sandy, Carter, Rocky Boy, Whitlash, Winifred, Helena, Fort Benton, White Sulphur Springs, Hobson, and Belt 222 PM MST Fri Feb 4 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MST SATURDAY... * WHAT...West winds 30 to 40 mph, with gusts up to 65 mph expected. * WHERE...Portions of central, north central, and west central Montana. * WHEN...Until 6 AM MST Saturday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...For Chouteau County, the high wind threat is along the State Highway 80 corridor south of Fort Benton and along and to the east of the Highwood Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ RG
524 WWUS75 KTFX 050449 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 949 PM MST Fri Feb 4 2022 MTZ009>014-044>051-054-051300- /O.CON.KTFX.HW.W.0009.000000T0000Z-220205T1300Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade- Chouteau-Central and Southern Lewis and Clark-Toole-Liberty- Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus-Meagher- Including the following locations: Fairfield, Deep Creek Pass, Heart Butte, Shelby, Martinsdale, Havre, MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass, Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard, Browning, Augusta, Cascade, Grass Range, Lewistown Divide, Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter, Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton, White Sulphur Springs, Hobson, and Belt 949 PM MST Fri Feb 4 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MST SATURDAY... * WHAT...West winds 35 to 45 mph with gusts between 65 and 75 mph. * WHERE...All of North-central Montana * WHEN...Until 6 AM MST Saturday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ AM
748 WWUS75 KTFX 051036 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 336 AM MST Sat Feb 5 2022 MTZ009>014-044>051-054-051145- /O.CAN.KTFX.HW.W.0009.000000T0000Z-220205T1300Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade- Chouteau-Central and Southern Lewis and Clark-Toole-Liberty- Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus-Meagher- Including the following locations: Fairfield, Deep Creek Pass, Heart Butte, Shelby, Martinsdale, Havre, MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass, Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard, Browning, Augusta, Cascade, Grass Range, Lewistown Divide, Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter, Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton, White Sulphur Springs, Hobson, and Belt 336 AM MST Sat Feb 5 2022 ...HIGH WIND WARNING IS CANCELLED... Strong winds have subsided. $$ AM
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Feb 3, 4:40 AM MST, 4 hours 7 minutes earlier.
Area forecast discussion, Feb 3, 4:40 AM MST, 4 hours 7 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 440 AM MST Thu Feb 3 2022 Aviation Section Updated. .SYNOPSIS... Temperatures will begin to moderate today with increasing southwest winds. Areas of blowing snow are likely along the Rocky Mountain Front and other exposed locations across west-central and central Montana. Winds decrease tonight, but then will strengthen further on Friday to push temperatures back above average. && .DISCUSSION... Surface observations along the Rocky Mountain Front are showing downslope winds gusting to 45 mph, while temperatures are moderating into the teens to near 20F. Temperatures are also moderating in Cascade county, with southwest winds gusting to 25 mph. Although webcams are dark at this hour, there is evidence of blowing snow continuing at East Glacier. Drifting snow should be expected at other exposed locations across western portions of North-central Montana. Winter weather advisories for drifting and blowing snow remain in effect through this morning. This downslope mixing process is expected to continue expanding further across North-central Montana today. However, at locations north and east of the Big Sandy area, into the Milk River Valley including Havre, the colder air is deeper and will be more resistant to mixing out. Residents in these areas will need to wait another day before warming up. Meanwhile, wind chill values are near to below -20F, so a wind chill advisory remains in effect through this morning. Fair weather also prevails across southwest Montana, but most areas will begin to moderate today except for a few of the typically colder valleys such as the West Yellowstone area. Winds decrease later this evening with a weakening surface pressure gradient and subtle ridging aloft. However, the ridge flattens further into Friday as the next, stronger shortwave system approaches the region. NBM guidance provides a better than 80 percent chance that wind gusts will exceed 50kts along the Rocky Mountain Front, and around a 60 to 80 percent chance of reaching these high wind warning criteria for the Judith Basin downslope of the Little Belt and Highwood mountains. Other areas across North-central Montana show a moderate risk of exceeding 50 kt winds Friday night, so High Wind watches remain in effect pending further evaluation. One question left to resolve with the higher winds on Friday is the continuing potential for blowing snow. In areas where warmer temperatures are realized today, the blowing snow potential may be mitigated by scouring and melting. However, where winds are longer to mix out today, the cold snow could remain in place to become drifted and blown about on Friday. Scattered, mainly mountain snow showers are possible on Saturday into Sunday. After that, a large amplitude ridge builds over the US west coast, providing our region with mild and dry weather well into next week. Monday is set to be the warmest day of the week, as a weak weather system moves through on Tuesday with a period of stronger winds and slightly cooler temperatures. && .AVIATION... 440 AM MST Thu Feb 3 2022 (03/12Z TAF period) VFR conditions prevail. Scattered lower clouds in Southwest Montana early this morning are thinning and moving away. Increasing winds this afternoon could produce some drifting snow at terminal areas for KCTB/KGTF. Refer to weather.gov/zlc for more detailed regional aviation weather and hazard information. && .PRELIMINARY POINT TEMPS/POPS... GTF 31 15 43 31 / 0 0 0 10 CTB 26 8 41 30 / 0 0 0 10 HLN 29 17 40 30 / 10 10 0 10 BZN 25 8 34 20 / 0 0 0 10 WYS 19 -4 21 7 / 0 10 0 30 DLN 27 10 31 19 / 0 0 0 10 HVR 18 3 42 30 / 0 0 0 20 LWT 27 12 40 29 / 0 0 0 10 && .TFX WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until noon MST today Cascade...Eastern Glacier...Eastern Pondera...Eastern Teton...Judith Basin... Northern Rocky Mountain Front...Southern Rocky Mountain Front. High Wind Watch from Friday afternoon through late Friday night Cascade...Chouteau...Eastern Teton...Judith Basin...Liberty. High Wind Watch from late tonight through late Friday night Northern Rocky Mountain Front...Southern Rocky Mountain Front. Wind Chill Advisory until 9 AM MST this morning Blaine... Chouteau...Fergus...Hill...Liberty...Toole. High Wind Watch from Friday morning through late Friday night Eastern Glacier...Eastern Pondera...Toole. && http://www.weather.gov/greatfalls
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 8:47 PM MST | Wind Chill Advisory | TFX | 11 hr |
Nearby
High Wind Warnings in Montana, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.